# SDR UIEA2025041600479

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Loose
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NÂ°5, IN LINE WITH HYD ACTUATOR ROD END, EXTERNAL LOWER SKIN WITH LOOSE FASTENER HEADS.( REPAIRED R/H WING SLAT #5 (P/N:114A5040-4, S/N: 001120) LEADING EDGE LOWER SURFACE SKIN SECTION AT THE ACTUATOR RIB AREA (PERMANENT REPAIR) DUE TO COUNTERSINKING OF FASTENERS(4EA) WERE FOUND OUT OF THE LOWER FLASHNESS LIMITS I/A/W B737-800 BCF SRM 57-42-01-2R-8 REPAIR 8 PARG 4A THRU PARG 4F, ALTERNATIVE 1(1) FIG 202 SHEET 4, REV 23 DATED:10/MAR/25. NOTE: FREEZE PLUS INSTALLED COMMON TO THE ACTUATOR RIB WERE PREVIOUSLY CARRIED OUT BY GAMECO NO ROUTINE CARD SEQENCE NÂ°50358 REFERENCE SR# 3-4246591603, DATED 31/JUL/2018 . NO FURTHER DEFECTS NOTED )
